Items where Author is "Mićić Hot, Jadranka"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 27.

Article

Mićić Hot, Jadranka and Praljak, Marjan and Pečarić, Josip (2015) Levinson's inequality for Hilbert space operators. = Levinson's inequality for Hilbert space operators. Journal of Mathematical Inequalities, 9 (4). pp. 1271-1285. ISSN 1846-579X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Mićić Hot, Jadranka and Pečarić, Josip (2015) On Levinson's operator inequality and its converses. = On Levinson's operator inequality and its converses. Journal of inequalities and applications, 2015 (127). pp. 1-15. ISSN 1029-242X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 2.

Mićić Hot, Jadranka (2015) Refinements of quasi - arithmetic means inequalities for Hilbert space operators. = Refinements of quasi - arithmetic means inequalities for Hilbert space operators. Banach journal of mathematical analysis, 9 (1). pp. 111-126. ISSN 1735-8787. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 1.

Mićić Hot, Jadranka and Moslehian, Mohammad Sal and Kian, Mohsen (2013) Operator inequalities of Jensen type. = Operator inequalities of Jensen type. Topological Algebra and its Applications, 1 (Jan 20). pp. 9-21. ISSN 2299-3231. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Mićić Hot, Jadranka and Perić, Jurica and Pečarić, Josip (2013) Refined Jensen's operator inequality with condition on spectra. = Refined Jensen's operator inequality with condition on spectra. Operators and matrices, 7 (2). pp. 293-308. ISSN 1846-3886. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Mićić Hot, Jadranka and Pečarić, Josip and Perić, Jurica (2013) Refined converses of Jensen's inequality for operators. = Refined converses of Jensen's inequality for operators. Journal of Inequalities and Applications, 2013. pp. 1-16. ISSN 1029-242X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q2 (2013). Točan broj autora: 3.

Mićić Hot, Jadranka and Perić, Jurica and Pečarić, Josip (2013) Refined converses of Jensen's operator inequality. = Refined converses of Jensen's operator inequality. Journal of inequalities and applications (353). pp. 1-16. ISSN 1029-242X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Mićić Hot, Jadranka and Moslehian, Mohammad Sal and Kian, Mohsen (2013) An operator inequality and its consequences. = An operator inequality and its consequences. Linear Algebra and Its Applications, 439 (3). pp. 584-591. ISSN 0024-3795. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q2 (2013). Točan broj autora: 3.

Mićić Hot, Jadranka and Pečarić, Josip and Perić, Jure (2012) Extension of the refined Jensen's operator inequality with condition on spectra. = Extension of the refined Jensen's operator inequality with condition on spectra. Annals of Functional Analysis, 3 (1). pp. 67-85. ISSN 2008-8752. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Mićić Hot, Jadranka and Hot, Kemal (2012) Inequalities among quasi-arithmetic means for continuous field of operators. = Inequalities among quasi-arithmetic means for continuous field of operators. Filomat, 26 (5). pp. 977-991. ISSN 0354-5180. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 2.

Mićić Hot, Jadranka and Pečarić, Josip and Seo, Yuki (2012) Order among quasi-arithmetic means of positive operators. = Order among quasi-arithmetic means of positive operators. Mathematical Reports, 14 (1). pp. 71-86. ISSN 1582-3067. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q4. Točan broj autora: 3.

Mićić Hot, Jadranka and Pavić, Zlatko and Pečarić, Josip (2012) Some better bounds in converses of the Jensen operator inequality. = Some better bounds in converses of the Jensen operator inequality. Operators and Matrices, 6 (3). pp. 589-605. ISSN 1846-3886. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q3 (2012). Točan broj autora: 3.

Mićić Hot, Jadranka and Seo, Yuki and Pečarić, Josip (2012) An estimate of quasi-arithmetic mean for convex functions. = An estimate of quasi-arithmetic mean for convex functions. Scientiae Mathematicae Japonicae Online, e-2012. pp. 237-247. ISSN 1346-0862. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Mićić Hot, Jadranka and Pavić, Zlatko and Pečarić, Josip (2012) The inequalities for quasiarithmetic means. = The inequalities for quasiarithmetic means. Abstract and Applied Analysis, 2012. ISSN 1085-3375. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q1 (2012). Točan broj autora: 3.

Mićić Hot, Jadranka and Pavić, Zlatko and Pečarić, Josip (2011) Extension of Jensen's inequality for operators without operator convexity. = Extension of Jensen's inequality for operators without operator convexity. Abstract and Applied Analysis, 2011. ISSN 1085-3375. Vrsta rada: Original scientific paper. Kvartili JCR: Q1 (2011). .

Mićić Hot, Jadranka and Pavić, Zlatko and Pečarić, Josip (2011) Jensen type inequalities on quasi - arithmetic operator means. = Jensen type inequalities on quasi - arithmetic operator means. Scientiae Mathematicae Japonicae, 73 (2-3). pp. 183-192. ISSN 1346-0862. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Mićić Hot, Jadranka and Pavić, Zlatko and Pečarić, Josip (2011) Jensen's inequality for operators without operator convexity. = Jensen's inequality for operators without operator convexity. Linear Algebra and Its Applications, 434 (5). pp. 1228-1237. ISSN 0024-3795. Vrsta rada: Original scientific paper. Kvartili JCR: Q2 (2011). .

Mićić Hot, Jadranka and Pavić, Zlatko and Pečarić, Josip (2011) Order among power operator means with condition on spectra. = Order among power operator means with condition on spectra. Mathematical Inequalities and Applications, 14 (3). pp. 709-716. ISSN 1331-4343. Vrsta rada: Original scientific paper. Kvartili JCR: Q3 (2011). .

Mićić Hot, Jadranka and Pečarić, Josip and Yuki, Seo (2010) Converses of Jensen's operator inequality. = Converses of Jensen's operator inequality. Operators and Matrices, 4 (3). pp. 385-403. ISSN 1846-3886. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q3 (2010). Točan broj autora: 3.

Mićić Hot, Jadranka and Jakšetić, Julije and Antunac-Majcen, Morana and Glavan, Paola and Gregorek, Petar (2010) Nastava matematike na prvoj godini Fakulteta strojarstva i brodogradnje Sveučilišta u Zagrebu. = Teaching mathematics in the first year of Faculty of Mechanical Engineering and Naval Architecture University of Zagreb. Poučak : časopis za metodiku i nastavu matematike, 11 (21). pp. 61-74. ISSN 1332-3008. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 5.

Mićić Hot, Jadranka and Pečarić, Josip (2010) Order among power means of positive operators, II. = Order among power means of positive operators, II. Scientiae Mathematicae Japonicae, 71 (1). pp. 93-109. ISSN 1346-0862. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 2.

Conference or Workshop Item

Mićić Hot, Jadranka (2010) Some recent results about Jensen's operator inequality and its converses with application to operator means. = Some recent results about Jensen's operator inequality and its converses with application to operator means. In: International Conference on Mathematical Inequalities and Applications 2010 (MIA 2010), 07-13.03.2010., Lahore; Pakistan.

Book

Mićić Hot, Jadranka and Fujii, Masatoshi and Pečarić, Josip and Seo, Yuki (2012) Recent Developments of Mond-Pečarić Method in Operator Inequalities. = Recent Developments of Mond-Pečarić Method in Operator Inequalities. Monographs in inequalities . Element, Zagreb, -. ISBN 978-953-197-574-2

Book Section

Mićić Hot, Jadranka and Fujii, Masatoshi and Moslehian, Mohammad Sal (2012) Bohr’s Inequality Revisited. = Bohr’s Inequality Revisited. In: Nonlinear Analysis: Stability, Approximation, and Inequalities. Springer Series on Optimization and Its Applications Volume 68 . Springer, Berlin, Heidelberg and New York, pp. 279-290. ISBN 978-1-4614-3498-6

Mićić Hot, Jadranka and Pečarić, Josip (2012) Recent research on Jensen's inequality for operators. = Recent research on Jensen's inequality for operators. In: Linear Algebra - Theorems and Applications. InTech d.o.o, Rijeka, pp. 189-214. ISBN 978-953-51-0669-2

Teaching Resource

Mićić Hot, Jadranka and Jakšetić, Julije (2013) Matematika I, predavanja i vježbe. = Mathematics I, Lectures and exercises. [Teaching Resource] (Unpublished)

Mićić Hot, Jadranka and Jakšetić, Julije (2013) Matematika II, predavanja i vježbe. = Mathematics II, Lectures and exercises. [Teaching Resource] (Unpublished)

This list was generated on Wed Aug 21 10:03:02 2019 CEST.